Library Header Image
LSE Research Online LSE Library Services

The elimination of integer variables

Williams, H. Paul (1992) The elimination of integer variables. Journal of the Operational Research Society, 43 (5). pp. 387-393. ISSN 0160-5682

Full text not available from this repository.
Identification Number: 10.1057/jors.1992.65


It is pointed out that the projection of a Linear Programme (LP) into a lower dimension still results in an LP. For an Integer Programme (IP) this is not generally the case. Circumstances in which the projection (after eliminating integer variables) is still an IP are given.

Item Type: Article
Official URL:
Additional Information: © 1992 Operational Research Society
Divisions: Management
Subjects: Q Science > QA Mathematics
Date Deposited: 24 Jan 2011 12:37
Last Modified: 15 May 2024 23:33

Actions (login required)

View Item View Item